Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 197, NWS St. Louis, MO

August 3, 2009Greene County, Macoupin County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 3, 2009, 3:45 PM CDT for Greene County, Macoupin County, Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2009, 3:45 PM CDT (20:45 UTC)
Expired
Aug 3, 2009, 4:30 PM CDT
In force
45 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Greene County, IL, Macoupin County, IL

The radar

The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1853 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 032045
SVRLSX
ILC061-117-032130-
/O.NEW.KLSX.SV.W.0197.090803T2045Z-090803T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT MON AUG 3 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GREENE COUNTY IN SOUTHWEST ILLINOIS...
  NORTHERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 430 PM CDT

* AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  EAST OF ATHENSVILLE...OR 17 MILES EAST OF WHITE HALL...AND MOVING
  SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CARLINVILLE...
  VIRDEN...
  PALMYRA...
  GIRARD...
  MODESTO...
  HETTICK...
  NILWOOD...
  STANDARD CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3945 8971 3920 8989 3952 9036 3953 8971
TIME...MOT...LOC 2046Z 302DEG 15KT 3947 9009

$$

CARNEY
1 follow-up statement
000 
WWUS53 KLSX 032129
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CDT MON AUG 3 2009

ILC061-117-032139-
/O.EXP.KLSX.SV.W.0197.000000T0000Z-090803T2130Z/
GREENE IL-MACOUPIN IL-
429 PM CDT MON AUG 3 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MACOUPIN AND
NORTHEASTERN GREENE COUNTIES WILL EXPIRE AT 430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3945 8971 3920 8989 3952 9036 3953 8971
TIME...MOT...LOC 2129Z 302DEG 15KT 3938 8989

$$

BYRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 1:00 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Aug 3, 1:00 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
100 PM CDT MON AUG 3 2009

.UPDATE...
/1202 PM CDT MON AUG 3 2009/

BELIEVE THAT LO LVL JET INDUCED ELEVATED CONVECTION THAT HAS BEEN
OCCURRING OVER N SECTIONS OF CWA WILL CONTINUE TO DISSIPATE AND
WEAKEN DURING THE AFTERNOON. HOWEVER...UNCERTAIN IF THE PRECIP
THREAT WILL EVER TOTALLY END WITH THIS FORCING AS RAIN COOLED
BOUNDARY WILL CONTINUE TO PROVIDE A LIFTING MECHANISM EVEN AS JET
WEAKENS.  MEANWHILE...MORNING STORMS HAVE LEFT SEVERAL OUTFLOW
BOUNDARIES FOR INCREASINLY UNSTABLE AMS TO WORK WITH DURING THE
AFTERNOON...PRIMARILY OVER W AND S SECTIONS OF THE CWA. LOCAL WRF
SUGGESTING THAT THESE BOUNDARIES MAY PROVIDE ENOUGH FORCING TO
BREAK CAPE SO UPDATED FORECAST A BIT EARLIER TO INTRODUCE LO POPS
MOST AREAS FOR THE AFTERNOON HOURS...AND GIVEN EXTREME AMOUNT OF
INSTABILITY OVER W MO COULD GET BUSY IN A HURRY IF THE CAP DOES
BREAK.

TRUETT

&&

.DISCUSSION...
/335 AM CDT MON AUG 3 2009/

A CHALLENGING FORECAST PERIOD LIES AHEAD AS SUMMER HEAT AND
INSTABILITY SURGE BACK INTO THE REGION AND BEGIN TO INTERACT WITH A
SURFACE FRONT THAT SETS UP SHOP ACROSS OUR NECK OF THE WOODS THIS
WEEK.

AS EXPECTED LOW LEVEL MOISTURE IS SURGING NORTH FROM THE SOUTHERN
PLAINS WITH 00Z 850MB ANALYSIS DEPICTING +15C DEWPOINTS IN SOUTH
CENTRAL KANSAS. NEXT COLD FRONT MOVING SOUTH FROM THE NORTHERN
PLAINS AND UPPER MIDWEST...WITH TWO LARGE CLUSTERS OF THUNDERSTORMS
MOVING ACROSS IOWA AND WISCONSIN THIS MORNING. APPEARS THIS ACTIVITY
WILL MISS US TO THE NORTH. OTHER SCATTERED STORMS DEVELOPED
ACROSS FAR WESTERN MISSOURI EARLY THIS MORNING AND THESE WILL
TRACK EAST DURING THE MORNING AFFECTING MAINLY CENTRAL AND NORTHEAST
MISSOURI...AND PERHAPS WEST CENTRAL ILLINOIS IF THEY HOLD TOGETHER.

AFTERNOON CONVECTIVE INITIATION IS STILL A BIT UNCLEAR AS
INSTABILITY SHOULD CERTAINLY INCREASE TO SUMMER LIKE LEVELS...BUT
SUBSIDENCE IN THE WAKE OF THE UPPER MIDWEST SHORTWAVE AND LACK OF
ANY LIFTING OR FOCUSING MECHANISM MAY KEEP ATMOSPHERE CAPPED UNTIL
EVENING. IF STORMS ARE ABLE TO FORM...WATCH OUT...THEY WILL LIKELY
BECOME SEVERE VERY QUICKLY. HAVE KEPT SLIGHT CHANCE/ISOLATED POPS
ACROSS NORTHERN CWA TO ACCOUNT FOR ANY DEVELOPMENT ON OLD OUTFLOW
FROM THIS MORNINGS NORTHERN CONVECTION.

APPEARS TO BE A VERY WET AND STORMY NIGHT ACROSS THE CWA AS WARM
FRONT LIFTS NORTH AND THETAE GRADIENT ALIGNS FROM NORTH CENTRAL
MISSOURI TO EAST CENTRAL MISSOURI. AS LOW LEVEL JET STRENGTHENS
DURING THE EVENING...CONVECTION WILL INITIATE IN AREA OF CONVERGENCE
ACROSS NORTHERN MISSOURI AND THEN DROP SOUTHEAST OVERNIGHT AS 850MB
JET CONTINUES TO FEED THE COMPLEX WITH VERY MOIST AND UNSTABLE AIR.
POTENTIAL OF SEVERE HAIL AND EXCESSIVE RAINFALL/FLASH FLOODING FROM
TRAINING CONVECTION APPEAR LIKELY. WILL DEFER THE ISSUANCE OF A
FLASH FLOOD WATCH TO THE DAYSHIFT...BUT HIT THESE THREATS HARD IN
THE HWO AND MULTIMEDIA BRIEFING THIS MORNING.

MCS WILL BE ONGOING TUESDAY MORNING AND HAVE INCREASED POPS TO
LIKELY TO ACCOUNT FOR DECAYING MCS SLIDING OFF TO THE SOUTHEAST
DURING THE MORNING. FORECAST BECOMES VERY MUDDLED HERE AFTER AS THE
PLACEMENT OF THE EFFECTIVE BOUNDARY AND SUBSIDENCE IN THE WAKE OF
THE MCS SHOULD PRECLUDE MUCH CONVECTIVE ACTIVITY TUESDAY AFTERNOON.
FOR NOW HAVE LOWERED AFTERNOON POPS TO LOW CHANCE FOR ANY
REDEVELOPMENT.

TEMPERATURE FORECAST HAS HIGH POTENTIAL OF A BUST ON TUESDAY AS
CLOUD COVER AND PRECIPITATION COULD KEEP TEMPERATURES IN THE UPPER
70S AND LOWER 80S. OF COURSE...IF THE MCS CLEARS OUT BY AFTERNOON WE
COULD WARM BACK UP INTO THE MIDDLE AND UPPER 80S.

COULD SEE ANOTHER MCS DEVELOP TUESDAY NIGHT...BUT THIS WILL DEPEND
ON WHERE THE FRONT IS LOCATED AND CONFIDENCE IS TOO LOW TO INCREASE
POPS IN ANY PARTICULAR AREA OF THE CWA. LOW CONFIDENCE CONTINUES
INTO WEDNESDAY AS CONVECTION COULD BE ONGOING FROM OVERNIGHT OR
DEVELOP DURING THE AFTERNOON WITH HEATING IN VICINITY OF THE FRONT.

UPPER LEVEL RIDGE WILL BEGIN MAKING A PUSH TO THE NORTHEAST ON
WEDNESDAY AND A MORE SIGNIFICANT SHORTWAVE IS FORECAST TO MOVE
ACROSS THE REGION WEDNESDAY NIGHT. BETTER POTENTIAL OF SEEING
ANOTHER MCS TRACKING ACROSS THE CWA.

NO CHANGES MADE PAST WEDNESDAY NIGHT...

CVKING

&&

.AVIATION...
/1248 PM CDT MON AUG 3 2009/

FOR THE 18Z TAFS...
PRIMARY CONCERN FOR AVIATION INTERESTS OVER THE NEXT 24 HOURS WILL
BE CONVECTION. MODELS ARE FORECASTING IMPRESSIVE INSTABILITY TO
PERSIST OVER THE REGION THROUGH THE PERIOD. ONLY REAL QUESTION IS
HOW/WHERE THE STORMS WILL INITIATE. AN OUTFLOW BOUNDARY FROM
EARLIER STORMS HAS MADE ITS WAY DOWN TO THE I-70 CORRIDOR...AND
THIS COULD BE A FOCUS FOR STORMS TO RE-FIRE THIS AFTERNOON. IF
THIS OCCURS...I EXPECT THEY WILL BECOME VERY STRONG TO SEVERE
QUITE RAPIDLY. GUSTY WINDS/LOW LEVEL WIND SHEAR FROM MICROBURSTS
AND LARGE HAIL WILL BE THE PRIMARY THREATS WITH THESE STORMS IF
THEY DO FORM. LATER TONIGHT...THE LOW LEVEL JET SHOULD RAMP UP AND
FIRE OFF MORE STORMS. ATMOSPHERE REMAINS VERY UNSTABLE...SO VERY
HEAVY RAIN AND LARGE HAIL WILL BE POSSIBLE. THINK THE BEST CHANCES
FOR STORMS WILL BE ACROSS NORTHEAST MO/WEST CENTRAL IL AFTER
MIDNIGHT...THEN SPREADING SOUTH INTO CENTRLAL AND EAST CENTRL MO
TOWARD SUNRISE. ELSEWHERE AND OTHERWISE...VFR CONDITIONS WITH
SOUTHEST FLOW...OCCASIONAL CIGS AOA 10,000FT WILL LIEKLY PREVAIL
OUTSIDE OF ACTIVE CONVECTION.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 3, 4:35 AM CDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
435 AM CDT MON AUG 3 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
435 AM CDT MON AUG 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND NORTHEAST
MISSOURI THIS MORNING. THESE THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING SMALL HAIL AND BRIEF HEAVY DOWNPOURS.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE LATE THIS
AFTERNOON ACROSS NORTHEAST MISSOURI. IF THUNDERSTORMS
DEVELOP...THEY MAY QUICKLY BECOME SEVERE AND BE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH AND HAIL LARGER THAN
GOLF BALLS.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGHOUT THE EVENING AND
EXTEND SOUTHEAST ACROSS MUCH OF MISSOURI AND WESTERN ILLINOIS
OVERNIGHT. SOME OF THESE THUNDERSTORMS MAY BE SEVERE AND CAPABLE
OF PRODUCING HAIL UP TO THE SIZE OF GOLFBALLS. EXCESSIVE RAINFALL
AND FLASH FLOODING WILL ALSO BE POSSIBLE OVERNIGHT DUE TO THE
EXPECTED TRAINING OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT OF THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY AS A
FRONTAL BOUNDARY LINGERS ACROSS MISSOURI AND ILLINOIS. SOME OF THE
THUNDERSTORMS COULD BE SEVERE WITH LOCALLY HEAVY RAINFALL.

ALTHOUGH MUCH OF THIS SUMMER HAS BEEN COOLER THAN NORMAL...MORE
TYPICAL LEVELS OF HEAT AND HUMIDITY WILL BE RETURNING TO THE
REGION NEXT WEEKEND. HEAT INDEX READINGS ARE EXPECTED TO CLIMB TO
AROUND 100 DEGREES ON SATURDAY AND 105 ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Aug 3, 12:19 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 PM CDT MON AUG 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1105 AM     HAIL             5 NNE QUINCY            40.00N  91.35W
08/03/2009  M1.50 INCH       ADAMS              IL   TRAINED SPOTTER

            JUST SOUTH OF INTERSECTION OF US HWY 24 AND IL HWY 96

&&

EVENT NUMBER LSX0900052

MILLER
Local storm report, Aug 3, 12:23 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1223 PM CDT MON AUG 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             3 N QUINCY              39.98N  91.39W
08/03/2009  E0.50 INCH       ADAMS              IL   TRAINED SPOTTER

            IN NORTH QUINCY ON KOCHS LN

&&

EVENT NUMBER LSX0900053

MILLER
Local storm report, Aug 3, 12:45 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1245 PM CDT MON AUG 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1243 PM     HAIL             LIBERTY                 39.88N  91.11W
08/03/2009  E0.70 INCH       ADAMS              IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0900054

MILLER
Local storm report, Aug 3, 12:46 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1246 PM CDT MON AUG 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             LIBERTY                 39.88N  91.11W
08/03/2009  E0.88 INCH       ADAMS              IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0900056

MILLER
Local storm report, Aug 3, 1:16 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
116 PM CDT MON AUG 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             7 SE LIBERTY            39.81N  91.01W
08/03/2009  E0.25 INCH       ADAMS              IL   TRAINED SPOTTER

            RECEIVED PEA SIZE HAIL FOR A DURATION OF TEN MINUTES.

&&

EVENT NUMBER LSX0900058

SCHWEDLER
Special weather statement, Aug 3, 1:16 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
116 PM CDT MON AUG 3 2009

ILZ097-031900-
PIKE IL-
116 PM CDT MON AUG 3 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIKE COUNTY IN WEST
CENTRAL ILLINOIS UNTIL 200 PM CDT...

AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEVERLY...OR 12 MILES NORTHWEST OF
PITTSFIELD...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PITTSFIELD...
  GRIGGSVILLE...
  BAYLIS...
  NEW SALEM...
  PERRY...
  VALLEY CITY...
  TIME...
  DETROIT...
  MILTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 11:44 AM CDTSevere Thunderstorm WarningLSXAdams46 min
Aug 3, 12:32 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike43 min
Aug 3, 12:41 PM CDTFlash Flood WarningLSXAdams3 hr
Aug 3, 1:33 PM CDTSevere Thunderstorm WarningLSXPike42 min
Aug 3, 3:52 PM CDTFlash Flood WatchLSXAdams, Brown, Pike17 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.